# SDR ASOA201709143233

- Difficulty date: September 14, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 31,321 hours, 22,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370623
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION JUST BELOW AFT LAVATORY SERVICING PORT.  REMOVED CORROSION, PERFORMED A THICKNESS MEASUREMENT AND EDDY CURRENT. COMPLIED WITH EA 43-2017-13, AND EC/TC EA 43-2017-134.
